# SDR QXEA200700871

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 987 hours, 942 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2274: NR 2 DC GEN CAUTION LIGHT ILLUMINATED AFTER TOUCHDOWN. THE CHECKLIST WAS ACCOMPLISHED AND THE CAUTION LIGHT EXTINGUISHED.  MAINTENANCE C/W FIM TASK 24-30-00-810-813.  INTERROGATED EPCU FOR RELATED FAULT CODES.  NONE FOUND.  PERFORMED OPS CHECK OF MAIN 28 V DC GENERATION SYSTEM IAW AMM 24-31-00-710-802.  OPS CHECK NORMAL.  ALSO PERFORMED VISUAL INSPECTION OF NR 2 DC GENERATOR INSTALLATION.  NO FAULTS NOTE.  NO PARTS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
